Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 9

All articles in this issue are freely accessible.

Castelnuovo-Mumford regularity and reduction number of smooth monomial curves in $\mathbb {P}^5$
Max Joachim Nitsche.
Proc. Amer. Math. Soc. 140 (2012), 2937-2944
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Algebraic structures of Euler numbers
I-Chiau Huang.
Proc. Amer. Math. Soc. 140 (2012), 2945-2952
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Deformations of pairs $(X,L)$ when $X$ is singular
Jie Wang.
Proc. Amer. Math. Soc. 140 (2012), 2953-2966
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Polynomials with AGL-monodromy
Florian Möller.
Proc. Amer. Math. Soc. 140 (2012), 2967-2980
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Arithmetic of division fields
Armand Brumer and Kenneth Kramer.
Proc. Amer. Math. Soc. 140 (2012), 2981-2995
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On finite subsets of nonabelian groups with small doubling
Gregory A. Freiman.
Proc. Amer. Math. Soc. 140 (2012), 2997-3002
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Regular semisimple elements and involutions in finite general linear groups of odd characteristic
Cheryl E. Praeger and Ákos Seress.
Proc. Amer. Math. Soc. 140 (2012), 3003-3015
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Homomorphisms of vector bundles on curves and parabolic vector bundles on a symmetric product
Indranil Biswas and Souradeep Majumder.
Proc. Amer. Math. Soc. 140 (2012), 3017-3024
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A construction of polynomials with squarefree discriminants
Kiran S. Kedlaya.
Proc. Amer. Math. Soc. 140 (2012), 3025-3033
Abstract, references and article information
Full-text PDF Free Access
A number theoretic question arising in the geometry of plane curves and in billiard dynamics
Van Cyr.
Proc. Amer. Math. Soc. 140 (2012), 3035-3040
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Transcendental values of class group $L$-functions, II
M. Ram Murty and V. Kumar Murty.
Proc. Amer. Math. Soc. 140 (2012), 3041-3047
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the radical of a free Malcev algebra
I. P. Shestakov and A. I. Kornev.
Proc. Amer. Math. Soc. 140 (2012), 3049-3054
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the wave operator for the generalized Boussinesq equation
Luiz Gustavo Farah and Lucas C. F. Ferreira.
Proc. Amer. Math. Soc. 140 (2012), 3055-3066
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On integrability of nonautonomous nonlinear Schrödinger equations
Sergei K. Suslov.
Proc. Amer. Math. Soc. 140 (2012), 3067-3082
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stability of complex foliations transverse to fibrations
Fabio Santos and Bruno Scardua.
Proc. Amer. Math. Soc. 140 (2012), 3083-3090
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The zeros of certain Lommel functions
Stamatis Koumandos and Martin Lamprecht.
Proc. Amer. Math. Soc. 140 (2012), 3091-3100
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Lipschitz $(q,p)$-mixing operators
Javier Alejandro Chávez-Domínguez.
Proc. Amer. Math. Soc. 140 (2012), 3101-3115
Abstract, references and article information
Full-text PDF Free Access
Strictly convex norms, $G_\delta$-diagonals and non-Gruenhage spaces
Richard J. Smith.
Proc. Amer. Math. Soc. 140 (2012), 3117-3125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Riesz bases of exponentials on multiband spectra
Nir Lev.
Proc. Amer. Math. Soc. 140 (2012), 3127-3132
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Prescribed compressions of dual hypercyclic operators
Kit C. Chan.
Proc. Amer. Math. Soc. 140 (2012), 3133-3143
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on Poincaré’s problem for quasi-homogeneous foliations
Maurício Corrêa Jr. and Márcio G. Soares.
Proc. Amer. Math. Soc. 140 (2012), 3145-3150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Linear orthogonality preservers of Hilbert $C^*$-modules over $C^*$-algebras with real rank zero
Chi-Wai Leung, Chi-Keung Ng and Ngai-Ching Wong.
Proc. Amer. Math. Soc. 140 (2012), 3151-3160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Completely positive matrix numerical index on matrix regular operator spaces
Xu-Jian Huang.
Proc. Amer. Math. Soc. 140 (2012), 3161-3167
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Compact operators in TRO’s
G. Andreolas.
Proc. Amer. Math. Soc. 140 (2012), 3169-3178
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A Kaplansky theorem for JB*-triples
Francisco J. Fernández-Polo, Jorge J. Garcés and Antonio M. Peralta.
Proc. Amer. Math. Soc. 140 (2012), 3179-3191
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Poincaré functions with spiders’ webs
Helena Mihaljević-Brandt and Jörn Peter.
Proc. Amer. Math. Soc. 140 (2012), 3193-3205
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Isomorphisms and fusion rules of orthogonal free quantum groups and their free complexifications
Sven Raum.
Proc. Amer. Math. Soc. 140 (2012), 3207-3218
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Finite sums of projections in purely infinite simple C*-algebras with torsion $K_0$
Victor Kaftal, P. W. Ng and Shuang Zhang.
Proc. Amer. Math. Soc. 140 (2012), 3219-3227
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Compactness estimates for $\Box _b$ on a CR manifold
Tran Vu Khanh, Stefano Pinton and Giuseppe Zampieri.
Proc. Amer. Math. Soc. 140 (2012), 3229-3236
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Spectral permanence for the Moore-Penrose inverse
Dragan S. Djordjević, Snežana Č. Živković-Zlatanović and Robin E. Harte.
Proc. Amer. Math. Soc. 140 (2012), 3237-3245
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Localized energy estimates for wave equations on high-dimensional Schwarzschild space-times
Parul Laul and Jason Metcalfe.
Proc. Amer. Math. Soc. 140 (2012), 3247-3262
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A new characterization of convexity in free Carnot groups
Andrea Bonfiglioli and Ermanno Lanconelli.
Proc. Amer. Math. Soc. 140 (2012), 3263-3273
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Existence of doubling measures via generalised nested cubes
Antti Käenmäki, Tapio Rajala and Ville Suomala.
Proc. Amer. Math. Soc. 140 (2012), 3275-3281
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Rigid actions need not be strongly ergodic
Adrian Ioana and Stefaan Vaes.
Proc. Amer. Math. Soc. 140 (2012), 3283-3288
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Volume formulas for a spherical tetrahedron
Jun Murakami.
Proc. Amer. Math. Soc. 140 (2012), 3289-3295
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
$q$-Conjugacy classes in loop groups
Dongwen Liu.
Proc. Amer. Math. Soc. 140 (2012), 3297-3311
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions